Jump to content
Acne.org
  • entries
    13
  • comment
    1
  • views
    4,540

1 month

SummerM

132 views

It has been officially one month since I've been using differin. I have to say that by this time I was hoping that my skin would have somewhat be clearer...yeah no :)

Like I said, my face is definitely breaking out. What really sucks is that I keep getting red pimples on my cheeks. It's so obvious and I usually don't break out in that area. My forehead and between my eyebrows are getting bumps and more pimples as well. As I read from other peoples experience, apparently this is normal. I'm probably just experiencing the initial breakout but I really hope that it doesn't last that long. Right now my confidence level is like reaaaally low. I hate going out and talking to other people. I can't even stand to look at the mirror :D

I just hope that my skin will get better and i'll get over this breakout real soon cause new zit keeps coming up.

I guess that's all I really have to say. It's been a month to be honest my skin hasn't look any better, just more pimples. I'll try to keep my hopes up and wait.

-summer



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×